Open Access
March, 1964 Local and Asymptotic Minimax Properties of Multivariate Tests
N. Giri, J. Kiefer
Ann. Math. Statist. 35(1): 21-35 (March, 1964). DOI: 10.1214/aoms/1177703730


This paper contains details of the results announced in the abstract by the authors (1962). Techniques are developed for proving local minimax and "type $D$" properties and asymptotic (that is, far in distance from the null hypothesis) minimax properties in complex testing problems where exact minimax results seem difficult to obtain. The techniques are illustrated in the settings where Hotelling's $T^2$ test and the test based on the squared sample multiple correlation coefficient $R^2$ are customarily employed.


Download Citation

N. Giri. J. Kiefer. "Local and Asymptotic Minimax Properties of Multivariate Tests." Ann. Math. Statist. 35 (1) 21 - 35, March, 1964.


Published: March, 1964
First available in Project Euclid: 27 April 2007

zbMATH: 0133.41805
MathSciNet: MR159388
Digital Object Identifier: 10.1214/aoms/1177703730

Rights: Copyright © 1964 Institute of Mathematical Statistics

Vol.35 • No. 1 • March, 1964
Back to Top